Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Good people, i've got a problem with these red marks after acne ..kind of a scarring and its on my face for a long long time..maybe year or two.
my doctor gave me a cream for this its called RetAvit / Retin A but i dont think it will help
heres a pic of my face..its the same on the other side too.
phpGaoJwz.jpg

please say that you have a solution

Edited by TheBea

Share this post


Link to post
Share on other sites
3 hours ago, TheBea said:

Hi Good people, i've got a problem with these red marks after acne ..kind of a scarring and its on my face for a long long time..maybe year or two.
my doctor gave me a cream for this its called RetAvit / Retin A but i dont think it will help
heres a pic of my face..its the same on the other side too.
phpGaoJwz.jpg

please say that you have a solution

But you never even tried the Retin A? Just thought it wouldn't work? Follow the doctor's orders. Give it a try, I think it will.

Share this post


Link to post
Share on other sites
33 minutes ago, oyinkan98 said:
4 hours ago, TheBea said:

Hi Good people, i've got a problem with these red marks after acne ..kind of a scarring and its on my face for a long long time..maybe year or two.
my doctor gave me a cream for this its called RetAvit / Retin A but i dont think it will help
heres a pic of my face..its the same on the other side too.
phpGaoJwz.jpg

please say that you have a solution

But you never even tried the Retin A? Just thought it wouldn't work? Follow the doctor's orders. Give it a try, I think it will.
i do am trying..im started using 2 weeks ago..still no results

Share this post


Link to post
Share on other sites

You should definitely give it more time, 2 weeks is too short to see any results. The marks didn't appear in 2 weeks so they wouldn't disappear in 2 weeks. Skin needs more time to heal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×